# SDR UIEA2025041400467

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 58,992 hours, 31,573 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FWD ENTRY CABIN AREA, STA 312 AT LBL1 AND LBL 8, UPPER CHORD AFT FLANGE WITH CORROSION.( REPAIRED FUSELAGE FLOOR BEAM, STA 312, UPPER CHORD SECTION BETWEEN LBL 21 AND 12.25 I/A/W B-737-800 BCF SRM 53-10-51-2R-12 REPAIR 12 PARAG 1 THRU PARAG 4, FIGURE 207 ALTERNATIVE 1, CATEGORY A REPAIR, SRM REV 23 DATED: MAR 10-25. NO FURTHER DEFECTS NOTED )
